MAUDE Adverse Event Report: PAJUNK GMBH MEDIZINTECHNOLOGIE SPROTTE; SPINAL ANAESTHESIA CONDUCTION NEEDLE, SINGLE SHOT

PAJUNK GMBH MEDIZINTECHNOLOGIE SPROTTE; SPINAL ANAESTHESIA CONDUCTION NEEDLE, SINGLE SHOT
Model Number 041151-30A
Medical Device Problem Codes Fracture (1260); Material Split, Cut or Torn (4008)
Health Effect - Clinical Codes Pain (1994); Device Embedded In Tissue or Plaque (3165)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Currently, the data is poor and the device has not been returned / analysed.As soon as further data will be available a follow up report will be sent in to the agency.
 
Event or Problem Description
(b)(4).Date of event unknown.Breakage of needle.
 
Additional Manufacturer Narrative
Based on risk management file and clinical evaluation this file is considered as closed.Attachment: [2018 (b)(6)_578_(b)(4)_(initial report #)fu_report.Pdf].
 
Event or Problem Description
Irn# (b)(4).Date of event still unknown.Breakage of needle.

Brand Name
SPROTTE
Common Device Name
SPINAL ANAESTHESIA CONDUCTION NEEDLE, SINGLE SHOT
Manufacturer (Section D)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str. 1
tuttlinger str. 7
geisingen, baden-wuerttemberg 78187
GM  78187
MDR Report Key7808034
Report Number9611612-2018-00035
Device Sequence Number11048658
Product Code BSP
UDI-Device Identifier14048223000516
UDI-Public14048223000516
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K911202
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/26/2022
Device Model Number041151-30A
Device Catalogue Number041151-30A
Device Lot Number1235
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/20/2018
Supplement Date Received by Manufacturer08/20/2018
Initial Report FDA Received Date08/23/2018
Supplement Report FDA Received Date09/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;